so down i cant see any way back if it wasnt for my wife and sister i would have a reason to ! im taking venlafaxine,quetiapine,amitriptaline,ramparill i was speaking to a family member i shouldnt be feeling so down as im on stuff that should help ! im not sleeping a lot at all im getting about 2-3hours if that its really beinging me down i didnt sleep much last night or the night before im beginning to wonder if i can really start to feel better ! take care david

10 Replies

  • David, that does sound bad as being so short of sleep will not help your mental state. Why not ask to talk things through with your consultant - if you have one - or if not ask to be referred to one so your meds can be reviewed and also you can be helped to think about why you are feeling so down. xxx

  • David,

    Once you have seen your doctor reference to your medications, perhaps it would be a good idea to ask about seeing a counsellor in a way forward in helping you to deal with life in a better way.

    You will be surprised to find out good it is to speak freely about your worries and fears in life.

    Here's wishing you well.



    Author of epilepsy-theunwelcomevisito...

  • hi rose my phyciatrist only.seems to react input ! i phone.him when im at a low point ! i would prefer for a structured set of appointments but dont know how to approach the subject ! thank you for replying david !

  • Why not ask to see him and take a printed copy of what you have just written then he will know and you can discuss. It may be that you would benefit from belonging to a local source of support like Mind or having a CPN visit regularly although with the cuts even that may not be frequent. xx

  • Hello David

    Ask for a mental health referral, if this is happening now talk to your CPN regards troubles you are having

    You are taking Ramparill, are you taking a Statin with that.

    Talk to your GP regards your medications as you seem to be on a fine old mix of drugs and I understand some things may be mixing without stirring.


  • Hi David I'm sorry that your feeling so bad. Not sleeping is awful and

    Will not be helping your mood.

    Has anything triggered thus bout? Or have you always been like this? Maybe

    Some type of therapy or talking with a Psychologist would help you, as you

    Seem to be fairly depressed most of the time, so something about your treatment

    Is not working adequately. You need to get it reviewed.

    Take care and please come here for support whenever you feel the need.


  • hi hannah thanks for your help im amazed at the help.on here ! my depression gets worse when my mums unwell esp when shes hospitalised i know she wont be here for ever.but im terrified of. the thought of.her not being here ! take care and again thank you for your help david

  • Hi David your very welcome. Try and just take it a day at

    A time. As worrying about the future will only make you


    David I will keep you and your Mother in my prayers.


  • hi david i know how you feel.for the first 2 months of my depression i had bad insomnia was on citalopram 20mg then started getting 2-3 hours month 3 then 4-6 month 4 last four days ive bombed again and getting 1 hour my brain is fried.i write everything down on the night then read it the next day does not even sound like me it scares me what rolls through my mind.ive moved out of the family home because me and my patner have a four year old girl but she has an 18 year old autistic boy and its to much for her to handle especially with me moping around it kills me when i ring and hear my daughter crying but i want to save my partners sanity for the sake of our children.when im better ill move back off work but tried to go back on the 8th june 2 month phased back as occupational health suggested but company said no that rocked me because i was in a good place a welfare meeting tomorrow but that is scaring at my parents for support but at the age of 44 thats not good so its lots of pressures but im fighting like you i think of my partner and daughter through most of the day im ok stable then it gets to bed time and my head just lights up im at the docs tomorrow to so going to have a chat with her.last time i asked for some zopiclone but got refused because they are addictive its as though they want you to go insane through no sleep rather be on sleeping pills then insane.but you hang in there mate like the rest of us and its always good to talk.

  • hi welly you definatelly have problems so im grateful you have taken the answer my post ! i really.hope things get better for you ! as to your doctor refusing to give you zopiclone i can tell you from wife was put on this 2 years ago they have tried to get her off it but she IS addicted to it as she cant.sleep without it. your better asking for something less addictive if such a thing.! i wish you good luck.david

You may also like...